# SDR DXTA2014010605612

- Difficulty date: January 4, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N222QS
- Make and model: Amd FALCON2000
- Aircraft serial: 122
- Aircraft time: 10,863 hours, 6,872 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

THE GEAR WOULD NOT RETRACT.  DOWNLOADED FAULT CODES AND RESET COMPUTERS. NO FAULTS REAPPEARED. IAW MM 45-20-00. FOUND HYDRAULIC FLUID LEAKING FROM THE BOTTOM OF THE LEFT RESERVOIR SHUT VALVE. REMOVED AND REPLACED LT & RT MAIN INBD GEAR DOOR PROXIMITY SENSORS, REMOVED AND REPLACED LT BRAKE PRESSURE SWITCH IAW MM 32-10-00-860-801, 29-11-25-900-801, & 32-30-00-720-801. LANDING GEAR RETRACTION CHECK, BRAKE CHECK/LEAK CHECK, HYDRAULIC OPS & LEAK CHECKED GOOD. REMOVED AND REPLACED LT HYDRAULIC SHUTOFF VALVE WITH A REPAIRED UNIT IAW MM 29-14-01-610-801, & 29-12-05-710-801. OPS & LEAK CHECKED GOOD. SERVICED LT HYDRAULIC SYSTEM. OPERATIONAL GEAR SWING TESTED SATISFACTORY, OK FOR SERVICE.
